Stability of piecewise deterministic Markovian metapopulation processes on networks - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2020

Stability of piecewise deterministic Markovian metapopulation processes on networks

(1, 2, 3)
1
2
3

Abstract

The purpose of this paper is to study a Markovian metapopulation model on a directed graph with edge-supported transfers and deterministic intra-nodal population dynamics. We first state tractable stability conditions for two typical frameworks motivated by applications: constant jump rates with multiplicative transfer amplitudes, and coercive jump rates with unitary transfers. More general criteria for boundedness, petiteness and ergodicity are then given. (
Fichier principal
Vignette du fichier
S0304414919303217.pdf (2.98 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02959971 , version 1 (21-07-2022)

Licence

Attribution - NonCommercial - CC BY 4.0

Identifiers

Cite

Pierre Montagnon. Stability of piecewise deterministic Markovian metapopulation processes on networks. Stochastic Processes and their Applications, 2020, 130 (3), pp.1515-1544. ⟨10.1016/j.spa.2019.05.012⟩. ⟨hal-02959971⟩
29 View
3 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More